An Investment Model with Entry and Exit Decisions

  1. Lookup NU author(s)
  2. Julia Duckworth
  3. Dr Mihail Zervos
Author(s)Duckworth JK, Zervos M
Publication type Article
JournalJournal of Applied Probability
Year2000
Volume37
Issue2
Pages547-559
ISSN (print)0021-9002
ISSN (electronic)1475-6072
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherApplied Probability Trust
URLhttp://www.jstor.org/stable/3215729
Actions    Link to this publication